# SDR A6WA200940799

- Difficulty date: November 5, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 26,416 hours, 22,962 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Cracked
- Location: Bs 559 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD CAP ANGLE CRACK AT FS 559.00, RBL 9.0 AND RBL 18.0.  REPAIR PERFORMED ON PRESSURE BULKHEAD CAP ANGLE AND WEB IAW REO 601R-53-41-260 REV D AND CRJ 200 REO 601R-53-41-609, REV A (DEVIATION E). (K)
